Hi I am 13 and I've have had no skin problems other than very sensitive skin until recently when I used cetaphil moisturiser and I started to break out in tiny little pimple like bumps so I used my mums pimple cream (benzac, which i have used before with no problems) according to the instructions and the next day my face felt like it was on fire and my eye lids and lips were dry and flaking to the extent that they bled and scabbed over :(. I just stoped doing anything for my skin in fear i will make it worse for the last two days but it just got dryer and hotter and over all it felt like o was wearing a thin mask of flakey skin on my face :(
What do I do?
Ps i get spots from some conditioners and a rash from some sunblocks and my skin goes cazy and strange with other normal skin care products That aren't for super sensitive skin but this has never happened before.
I cannot confirm anything without examination but it sounds like irritant contact dermatitis. Irritant dermatitis, the most common type of contact dermatitis, involves inflammation resulting from contact with acids, alkaline materials such as soaps and detergents, cosmetics, or other chemicals.
Avoid using any lotions and creams over the face for the meantime. Wash your face with a mild cleanser with moisturizing properties like Cetaphil. Pat your face dry. Then apply a good hypoallergenic moisturizer over the area and see if this improves.If the symptoms still persist then you can apply mild steroid like dermacort.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.